Publisher DOI: 10.1007/BF01279453
Title: A branch and bound algorithm for bound constrained optimization problems without derivatives
Language: English
Authors: Jansson, Christian 
Knüppel, Olaf 
Keywords: Global optimization;interval arithmetic;Mathematics Subject Classifications (1991): 49D37, 65G10
Issue Date: 1-Oct-1995
Publisher: Springer Science + Business Media B.V
Source: Journal of Global Optimization 7 (3): 297-331 (1995-10-01)
Journal or Series Name: Journal of global optimization 
Abstract (english): 
In this paper, we give a new branch and bound algorithm for the global optimization problem with bound constraints. The algorithm is based on the use of inclusion functions. The bounds calculated for the global minimum value are proved to be correct, all rounding errors are rigorously estimated. Our scheme attempts to exclude most "uninteresting" parts of the search domain and concentrates on its "promising" subsets. This is done as fast as possible (by involving local descent methods), and uses little information as possible (no derivatives are required). Numerical results for many well-known problems as well as some comparisons with other methods are given. © 1995 Kluwer Academic Publishers.
ISSN: 1573-2916
Institute: Zuverlässiges Rechnen E-19 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

checked on May 6, 2021

Google ScholarTM


Add Files to Item

Note about this record

Cite this record


Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.